Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Gynecomastia and Atripla

(1/1)

conwaygay:
I've been on Atripla for about 6 months now.  Recently I've been to the dr about some unilateral breast swelling and tenderness.  Two doctors told me it's just gynecomastia.  Has anybody else experienced this?  If so, did it resolve itself?

Ann:
Do you by chance smoke a lot of pot? Heavy pot smoking has been implicated in gynecomastia in some men, particularly younger men. Google "gynecomastia + cannabis" and you should find some studies/articles. I would do it for you but I'm a bit pushed for time at the moment.

Of course if you don't smoke pot at all (no judgements here either way), you can disregard my comments. ;)

aaware72:
You most likely have elevated prolactin levels. 

http://www.asrm.org/uploadedFiles/ASRM_Content/Resources/Patient_Resources/Fact_Sheets_and_Info_Booklets/Prolactin_Excess.pdf

Have you had all your hormone levels checked?  This was one of the test I asked about being done and my doctor agree.  This was done to determine a base line for my hormones before I started taken medication.   

intaglio:
Here, let me give you a good dose of paranoia. A friend of a friend just lost a testicle to cancer. His first indication was gynecomastia. The loss of testosterone triggered the onset.

So, maybe you need to fondle yourself the next time you shower. :P

Navigation

[0] Message Index

Go to full version